I have been taking tramadol for around two years at 500mg a day, around a month ago I cut down to 100mg a day 50 in the morning and 50 at night but if I do not take these I get very irritated and restless and get the hot sweats, I had no problem cutting down to 100mg but I need to cut of them completely as I have just found out I am pregnant, my doc says I will be perfectly fine taking 100mg throughout the whole of the pregnancy but I don't want to do this I want to get off them asap!! Could any body give me any help on how to withdraw of them and the effects you think I will get? Also the smallest dose they do at my doctors is 50mg which isn't good because I was going to try and cut down on to maby 25mg daily but I can't please help???
I am taking 100mg of tramadol daily and want to cut off them?
- 9 Nov 2016 by CarlyJane
- 13 November 2016
I also take 2X50mg daily, even though I am prescribed 4X50. About a year ago I experimented with cutting the tablets in half for a few days, but my pain increased to the point that I went back to 50mg. I also experienced some irritability along with "restless legs" and twitchy hand movements. My doctor told me to expect some withdrawal symptoms by halving the dose, mine were annoying but nothing I could not handle. It was the pain that I could not handle! A tablet cutter is cheap and easy to find, but I don't know if it would be appropriate with a timed-release capsule. I appreciate your concern for your unborn child!
You could take the pill every other day when I can't cut them anymore
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Mar 2012 • 6 answers
Updated 13 Jun 2014 • 6 answers
Updated 29 Aug 2014 • 3 answers
Updated 11 Nov 2015 • 2 answers
Updated 1 Nov 2018 • 1 answer